# SDR AALA20170705006

- Difficulty date: July 5, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N876NN
- Make and model: Boeing 737823
- Aircraft serial: 40767
- Aircraft time: 18,369 hours, 7,380 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 143A948535
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY FLOOR BULKHEAD SUPPORT RAIL LOWER ATTACH ANGLE AT BS 500I BETWEEN STRINGERS 25L AND 25R.  REMOVED AND REPLACED THE ATTACH ANGLE IAW 51-00-05-1 AND EA 271385.
